T Nation

Experience with Prami?


#1

I finished a cycle of test prop and tren ace 3 months ago(not counting the month of pct)....and i thought my body was back to normal because i was now making natty gains in the gym again after being off....but i woke up with a lump on my right nip a day ago. Squeezed it a little, and im not sure but i think it lactated. I say "i think" because i could just see the gleam of light on my nip as if there was a tiny TINY droplet of water on it. I did some research and a lot of guys recommend prami. They say its prolactin sides from the tren and the nolva from my pct probably helped give me the issues. I hear a lot of success stories about the prami, any thoughts?

Also, I was going to start another cycle in like a month. I was going to do Test cyp 600mg/week for 12 weeks and deca at 400mg/week for 10 weeks with an anadrol kickstart. This will be my first ride with deca and Ive been told that if i do i should take something for prolactin DURING the cycle....like prami ED at .5mg because the deca can be bad with the prolactin sides. Good idea?

And last but not least...should i take the prami now at .5mg ED to try and get rid of the gyno i have now? Or take the prami now, but still start my cycle in a month since im going to be taking prami while on cycle and during that cycles pct with clomid? If i start the cycle in a month then it will be 4 months after my 3 month cycle with tren and pct.

What would YOU do?

Thank you for reading =)


#2

I would try the Prami now and maybe hold off, as bad as that sounds to see how you react. I get no gyno symptoms from test, but I have the same problem with deca that you had from tren. The prami might have stopped any gyno progression, but it only receded on its own with time off deca. Or maybe substitute deca for something else. The only real way to see what the culprit is is a bloodtest.


#3

I second w/ the Prami right now. I used .5mg and prolactin type sides cleared up pretty quickly. My nipples were also less “puffy” than I can recall in a long time.

Just beware it is going to interrupt sleep for a while at that dose probably. If 0.5 at a time proves to be difficult to deal with at night, you can probably get away with .1 AM, .1 Noon, .3 at night. More than .2 and I can’t function during the day.

Ideally you would make an educated decision on your next cycle based on blood work and how you feel. If the Prami doesn’t clear up your existing issues, I wouldn’t even consider another cycle.


#4

Make sure you taper up the dose to .5 slowly, prami makes you feel like shit but if you taper it, it shouldn’t be as bad


#5

take it before bed, makes you pretty drowsy that is for sure.


#6

[quote]guffa wrote:
take it before bed, makes you pretty drowsy that is for sure.[/quote]

Not me, can’t sleep for the life of me on prami